# SDR HALA2014092500154

- Difficulty date: September 25, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 16,878 hours, 2,676 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER PANEL SKIN DAMAGED BETWEEN FRAME 62 & FRAME 62A, BEAM 5 FROM CARGO LOCK.  BLENDED DAMAGED AREA.  DIMENSIONS AFTER BLEND ARE 0.5" X 0.5".  DEPTH OF DENT IS .095 AND .032 REMAINING THICKNESS.  NO CRACK INDICATION. CUT OUT DAMAGE AREA IAW SRM 52-32-00. HFEC AREA NO CRACKS INDICATED.  REPAIRED IAW E105-383000-INI.  OK FOR SERVICE.
